# SDR KCSA2017111324

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 42,743 hours, 8,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Escape Hatch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER OVERHEAD DOOR ANNUNCIATED ON TAXI-IN. DOOR WAS CLOSED. PERFORMED OPERATIONAL TEST OF CREW OVERHEAD HATCH IAW B747-400 AMM 52-71-00. OPERATION CHECK GOOD.
